A strong convergence theorem for a zero of the sum of a finite family of maximally monotone mappings

Research output: Contribution to journalArticle

Abstract

The purpose of this article is to study the method of approximation for zeros of the sum of a finite family of maximally monotone mappings and prove strong convergence of the proposed approximation method under suitable conditions. The method of proof is of independent interest. In addition, we give some applications to the minimization problems and provide a numerical example which supports our main result. Our theorems improve and unify most of the results that have been proved for this important class of nonlinear mappings.

Original languageEnglish
Pages (from-to)152-166
Number of pages15
JournalDemonstratio Mathematica
Volume53
Issue number1
DOIs
Publication statusPublished - Jan 1 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A strong convergence theorem for a zero of the sum of a finite family of maximally monotone mappings'. Together they form a unique fingerprint.

  • Cite this